教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Estimation of the parameters of the Gompertz distribution under the first failure-censored sampling plan
學年92
學期1
出版(發表)日期2003/11/01
作品名稱Estimation of the parameters of the Gompertz distribution under the first failure-censored sampling plan
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu; Hung, Wen-liang; Tsai, Chih-hui
單位淡江大學統計學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Statistics 37(6), pp.517-525
摘要In this paper, we provide a method for constructing an exact confidence interval and an exact joint confidence region for the parameters of the Gompertz distribution under the first failure-censored sampling plan [1]. Moreover, when compared to ordinary sampling plans, the sampling plan of Balasooriya [1] has an advantage in terms of shorten test-time and a saving of resources. Finally, we give an example to illustrate our proposed method. Results from simulation studies assessing the performance of our proposed method are included.
關鍵字First failure-censored;Gompertz distribution;Joint confidence region
語言英文
ISSN0233-1888
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!